# SDR COOSDR02012

- Difficulty date: March 8, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Engine: Pwa JT3D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT.  Y STA 1580, Z0, +49.0 AND +X56.0, FLOORBEAM UPPER CHORD WITH CRACK.
